# SDR ANCF200100004

- Difficulty date: January 7, 2001
- Submitted: January 9, 2001
- Operation: General aviation
- Aircraft: N986AN
- Make and model: Boeing 767259
- Aircraft serial: 24835
- Aircraft time: 46,622 hours, 8,031 cycles
- Engine: Pwa PW4056
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER T/O BOTH FLAP POINTERS WERE ON 1° WITH THE FLAP LEVER IN UP POSITION, AIRCRAFT RETURNED TO MEX. CLEANED CONNECTORS AT FSEU PERFORMED BITE TEST AND OPERATIONAL TEST IAW AMM 27-58-05 TEST OK, COULD NOT DUPLICATED FAULT, FLAP/SLAT VISUAL CHECK OK.
